# SDR UALA2013071805044

- Difficulty date: July 17, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 64,138 hours, 1,382,009 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 7192244
- Part serial: 351
- Condition: Failed
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TEMP IN ZONE EXTREMELY HOT.  HAD TO SHUTOFF TRIM AIR. CABIN TEMPS ARE VERY UNCOMFORTABLE.  VERY HOT IN BACK AND VERY COLD IN FRONT WITH LIMITED AIR FLOW. PASSENGERS AND F/A`S FELT ILL.  INITIAL ISSUE WAS ZONE A, TEMP CLIMBED THRU 90+ DEGREES, HAD TO TURN OFF TRIM AIR.  REPLACED ZONE A TRIM AIR VALVE AND ACFT GROUND CK NORMAL. TRIM AIR SYS TEST PASS IN CMC.
